# SDR ASAA0640650

- Difficulty date: May 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Component part number: 65C339503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED.  REMOVED DAMAGED UPPER CHORD AND INSTALLED DOUBLER PER EA 53 20 01755.
